# SDR DL72E990499

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Condition: Inop
- Location: Cabin
- Component: RPSI
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FLICKERED ON AND OFF DURING FLIGHT.  REPLACED F/C EMER LIGHT POWER SUPPLY AND BATTERY TEST OK.
